# SDR IPXA2019031640118

- Difficulty date: March 10, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327073100200
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y BELOW FLOORBOARD AT FR 19.22, RBL 50 THE FLOORBOARD IS BROKEN. FABRICATED NEW FLOOR PANEL IAW SREO A300-5320-42722-F.
